Journal article icon

Journal article

Thom polynomials of Morin singularities

Abstract:
We prove a formula for Thom polynomials of A d singularities in any codimension. We use a combination of the test-curve model of Porteous, and the localization methods in equivariant cohomology. Our formulas are independent of the codimension, and are computationally effective up to d = 6.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4007/annals.2012.175.2.4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ANNALS OF MATHEMATICS
Volume:
175
Issue:
2
Pages:
567-629
Publication date:
2012-03-01
DOI:
ISSN:
0003-486X
Source identifiers:
320837
Language:
English
Pubs id:
pubs:320837
UUID:
uuid:c4bb183e-9243-41c1-8f21-3239e2749077
Local pid:
pubs:320837
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP